×

zbMATH — the first resource for mathematics

Comparison of Uhlmann’s transition probability with the one induced by the natural positive cone of von Neumann algebras in standard form. (English) Zbl 0516.46049

MSC:
46L60 Applications of selfadjoint operator algebras to physics
46L30 States of selfadjoint operator algebras
46N99 Miscellaneous applications of functional analysis
81P05 General and philosophical questions in quantum theory
PDF BibTeX Cite
Full Text: DOI
References:
[1] Uhlmann, A., Rep. Math. Phys. 9, 273–279 (1976). · Zbl 0355.46040
[2] Araki, H., Pacific J. Math. 50, 309–354 (1974).
[3] Connes, A., Ann. Inst. Fourier (Grenoble) 24, 121–155 (1974).
[4] Haagerup, U., Math. Scand. 37, 271–283 (1975).
[5] Bures, D., Trans. Amer. Math. Soc. 135, 199–212 (1969).
[6] Araki, H. and Yamagami, S., Commun. Math. Phys. 81, 89–96 (1981). · Zbl 0468.47013
[7] Cantoni, V., Commun. Math. Phys. 44, 125–128 (1975).
[8] Araki, H. and Raggio, G.A., ’A remark on transition probability’, Lett. Math. Phys. 6, 237–240 (1982). · Zbl 0515.46063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.